# SDR IXXA0500089O

- Difficulty date: August 1, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922335
- Aircraft time: 76,548 hours, 23,684 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20671570153
- Part serial: 4906
- Condition: No Indication
- Location: Wx Radar Sys
- Part time: 76,548 hours, 23,684 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CLIMB FROM KWRI, THE AIRCRAFT'S WEATHER RADAR WOULD NOT PAINT WEATHER OR GROUND.  CREW RETURNED AIRCRAFT TO KWRI AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE WEATHER RADAR TRANCEIVER AND WEATHER RADAR ANTENNA.  THE SYSTEMS OPERATIONAL CHECK AND SELF-TEST WERE GOOD PER ALL APPLICABLE MANUALS AND THE AIRCRAFT WAS RETURNED TO SERVICE.
